Proceedings of the Japan Academy, Series A, Mathematical Sciences

On Puiseux roots of Jacobians

Tzee-Char Kuo and Adam Parusi\'{n}ski

Full-text: Open access

Abstract

Take holomorphic $f(x,y)$, $g(x,y)$. A polar arc is a Puiseux root, $x = \gamma(y)$, of the Jacobian $J = f_y g_x - f_x g_y$, but not one of $f \cdot g$. We define the tree, $T(f,g)$, using the contact orders of the roots of $f \cdot g$, describe how polar arcs climb, and leave, the tree, and how to factor $J$ in $\mathbf{C}\{x,y\}$. When collinear points/bars exist, the way the $\gamma$'s leave the tree is not an invariant.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 78, Number 5 (2002), 55-59.

Dates
First available in Project Euclid: 23 May 2006

Permanent link to this document
https://projecteuclid.org/euclid.pja/1148392712

Digital Object Identifier
doi:10.3792/pjaa.78.55

Mathematical Reviews number (MathSciNet)
MR1905388

Zentralblatt MATH identifier
1015.32025

Subjects
Primary: 32S05: Local singularities [See also 14J17] 14H20: Singularities, local rings [See also 13Hxx, 14B05]

Keywords
Puiseux roots polar arcs Jacobian

Citation

Kuo, Tzee-Char; Parusi\'{n}ski, Adam. On Puiseux roots of Jacobians. Proc. Japan Acad. Ser. A Math. Sci. 78 (2002), no. 5, 55--59. doi:10.3792/pjaa.78.55. https://projecteuclid.org/euclid.pja/1148392712


Export citation

References

  • Garcia-Barroso, E.: Sur les courbes polaires d'une courbe plane réduite. Proc. London Math. Soc. (3), 81, 1–28 (2000).
  • Izumi, S., Koike, S., and Kuo, T.-C.: Computations and stability of the Fukui invariants. Compositio Math., 130, 49–73 (2002).
  • Kuo, T.-C., and Lu, Y.C.: On analytic function germs of two complex variables. Topology, 16, 299–310 (1977).
  • Kuo, T.-C., and Parusiński, A.: Newton polygon relative to an arc. Real and Complex Sin- gularities (São Carlos, 1998) (eds. Bruce, J.W., and Tari, F.). Chapman and Hall Res. Notes Math. no. 412, Chapman and Hall, Boca Raton-London-New York-Washington D.C., pp. 76–93 (2000).
  • Merle, M.: Invariants polaires des courbes planes. Invent. Math., 41, 299–310 (1977).
  • Pham, F.: Deformations equisingularitiés des ideaux jacobiens de courbes planes. Proc. Liverpool Singularities Symposium, II (ed. Wall C.T.C.). Lecture Notes in Math. vol. 209, Springer-Verlag, Berlin-Heidelberg-New York, pp. 218–233 (1971).
  • Walker, R. J.: Algebraic Curves. Springer-Verlag, Berlin-Heidelberg-New York (1972).
  • Zariski, O.: Studies in equisingularity I. Amer J. Math. 2, 87, 507–536 (1965).